# SDR 99ZZZX1236

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N367AL
- Make and model: Bell 206L-3
- Aircraft serial: 51443
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Balance Wheel
- Condition: Damaged
- Location: T/R Gearbox
- Component: 206040402003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR-DOWN TO PERFORM REPAIR.  BALANCE WHEEL PN 206-011-716-001 NOT TORQUED ON SHAFT, CAUSED WHEEL AND SHAFT TO BE DAMAGED BEYOND LIMITS.
